Results 1 to 6 of 6

Thread: Adrenaline/Hidden's Grenade Blur Effect turns into a Black Screen

  1. #1
    Join Date
    Jun 2013
    Posts
    1

    Default Adrenaline/Hidden's Grenade Blur Effect turns into a Black Screen

    Hello.
    I've been playing The Hidden for a while now with a few friends, but have discovered a problem with the game.
    Whenever I get a blur effect from coming into contact with a grenade or after taking adrenaline, that effect turns into a total, blinding black screen.
    Anyone encountered this before?
    Any fixes?

    Also, all friends who play on my server have the same problem.
    Finally, this also happens when I'm on a world server as well.

  2. #2
    Join Date
    Nov 2012
    Location
    A large rock orbiting a larger ball of fire
    Posts
    217

    Default

    kjlfasdf, It happens occasionally. Either restart Hidden, if that doesn't work, delete all files associated with Hidden (Hidden and Hidde 4a in your Sourcemods folder) and then reinstall.
    Use the search function for questions-It really works!

  3. #3
    Join Date
    May 2008
    Posts
    1,025

    Default

    Disable bloom and HDR completely, restart and it will never happen to you again.

    "You are austrian btw. Hitler was austrian.
    Good to know where you are leeching your comments from."

    - E.s|Chuck (German)

  4. #4
    Join Date
    Nov 2012
    Location
    A large rock orbiting a larger ball of fire
    Posts
    217

    Default

    EDIT: Never mind me I'm dumb.
    Last edited by ado921; 13th June 2013 at 20:23. Reason: adsf
    Use the search function for questions-It really works!

  5. #5
    Join Date
    Mar 2006
    Location
    Germany
    Posts
    1,987

    Default

    Quote Originally Posted by [TSAT]Flow View Post
    Disable bloom and HDR completely, restart and it will never happen to you again.

    Do this!

    Quote Originally Posted by QReaper View Post
    You are one sick (albeit ass kicking) bastard, you know that?

  6. #6
    Join Date
    Mar 2006
    Location
    Germany
    Posts
    1,987

    Default

    Quote Originally Posted by [TSAT]Flow View Post
    Disable bloom and HDR completely, restart and it will never happen to you again.

    Do this!

    Quote Originally Posted by QReaper View Post
    You are one sick (albeit ass kicking) bastard, you know that?

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •